# SDR GTIA20120301370

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,070 hours, 10,054 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR ASSIST BOTTLE LOW. SERVICED DOOR L1 ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
